Hi everyone, I have been watching the board. I have CUP that has been treated as intrahepatic cholangiocarcinoma for the last 13 months. It started as a radiating pain in the left hepatic lobe and biopsy was adenocarcinoma. Tumor was 4.3 cm. I am at the largest cancer center in the U.S. I finished 2 weeks today with 10 days of radiation to a lytic lesion metastes to my T6 spine. I was told that it would burn my esphogus but I should drink milkshakes and drink the medicine that they prescribed to deaden my esophogus. This is without a doubt the most difficult experience that I have had. The pain when swollowing was almost unbearable, and I am tougher than a Texas Boot. I went to my local emergency room for IV fluids on Monday for dehyration. I had vomiting and diarrhea since 4 days after the end of treatment. I am finally starting to feel better, and am drinking as much gatorade,water and tea as I can. I can eat a little soft food now, I am very hungry, but cannot eat due to the pain. I also started TARCEVA 2 days after radiation started. I felt considerable burning pain in my entire abdomen about the same time as the vomiting and diahrrea started. My onc said to discontinue the Tarceva and it was stopped 6 days ago. Everyone is different and I don't want anyone to think that everyone goes through what I have with the therapy. I have had Gemcitibine, Cisplatin, and Folfox 6 and had virtually no side effects with these chemos. I have written enough for now. I have prayers for all the people with this
and hope that researchers can destroy it.